# SDR DL73K010535

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Strap
- Part number: 6546585503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE CUTOUT IN THE FUSELAGE FOR THE  HORIZONTAL STABILIZER SIMILIAR TO THE TYPICAL CRACKS OF S/B 737-53-1134.  CRACKS WERE FOUND IN THE LT & RT STINGER 12 STRAP, FS 1140, AND THE LT & RT FS 1138 FRAME STRAPS.  THE DAMAGE WAS REPAIRED PER SRM 53-00-01, FIGURE 22 AND 53-30-3, FIG.  30.
